×

zbMATH — the first resource for mathematics

On optimal embedding of Calderón spaces and generalized Besov spaces. (English. Russian original) Zbl 1090.46022
Function spaces, approximations, and differential equations. Collected papers dedicated to Oleg Vladimirovich Besov on his 70th birthday. Transl. from the Russian. Moscow: Maik Nauka/Interperiodika. Proceedings of the Steklov Institute of Mathematics 243, 154-184 (2003); translation from Tr. Mat. Inst. Steklova 243, 161-193 (2003).
Summary: For isotropic Calderon-type spaces and generalized Besov spaces, criteria for embeddings into rearrangement invariant spaces are established, sharp estimates for decreasing rearrangements are found, and optimal rearrangement invariant spaces are described.
For the entire collection see [Zbl 1064.46002].

MSC:
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite